sexologist-icon

Bleeding after 2 yrs.

Just started bleeding after 2 yrs .Belly is bloated. Edema in ankles,face and legs. Very lethargic and get tired easily. Suffering from Hypothyroid also. Please guide.
views-icons 17 Views Bookmark this Answer
Bookmark
v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Sharath Kumar K N
General Physician Mandya
Hello, is it menstrual bleeding or any other bleeding???? Is it after two years!!!!? 2years you didn't have any periods?? Please specify the problem. Edema in ankles and feet and lethargy and even irregular periods could be due to hypothyroidism, or anemia (less hemoglobin in blood) first you need to check whether you are taking proper dosage of Thyroid medicine,, if you or not taking any medicine then you need to start taking medicine, most of your symptoms may reduce. So to do that please consult a general physician.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO